MathSciNet Relay Station
MathSciNet bibliographic data
MR572105 30F35 (32G15)
Nicholls, P. J. Garnett points for Fuchsian groups. Bull. London Math. Soc. 12 (1980), no. 3, 216–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement